# SDR CALA2022112103179

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 115,360 hours, 17,869 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 201280101
- Condition: Unserviceable
- Location: Right Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL QTY IND EICAS S THE FQIS CANNOT ACCURATELY DETERMINE THE FUEL QUANTITY IN ONE OR MORE FUEL TANKS. R FUEL QTY INDICATOR  INOP. NO TOTALIZER VALUE OVERHEAD OR IN FM C ALSO. LOCK FOR POSITIVE FIX, ALSO HISTORY ON LP 3083170 15NOV22 UNLOCKED TO CLEAR REFERENCE L/P 3117850 & 3118047 FOR CORRECTIVE  ACTION ; WORK PERFORMED BY  TANK TIGERS WO#12249R1272 UALWO# 3060939
